# SDR HEEA0010055

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5742N
- Make and model: Bell 206L-1
- Aircraft serial: 45477
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 206040530001
- Condition: Corroded
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INLET OIL PORT NEXT TO OIL PUMP.
